# SDR P2EA00104

- Difficulty date: March 23, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND RIGHT INBOARD FORE FLAP WITH DELAMINATION AT WL100 38 INCHES FROM INBOARD END LENGTH 1.1 INCH, WIDTH .5 INCHE, WL232 LENGTH .031 INCH.  REPAIRED RIGHT INBOARD FORE FLAP IAW BOEING SRM 51-40-6 WORK COMPLETED ON VAM100-0152.  (M)
